# SDR KCSA201401071001

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 78,126 hours, 10,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL DOUBLER CORRODED AT BS 990, RBL 17.
